Multivariate error components analysis of linear and nonlinear regression models by maximum likelihood

J.R. Magnus

Research output: Contribution to journalArticleProfessional

297 Downloads (Pure)
Original languageEnglish
Pages (from-to)239-285
JournalJournal of Econometrics
Volume19
Issue number2-3
Publication statusPublished - 1982

Cite this

@article{9ffb33fef5af470fb405fc26051daf73,
title = "Multivariate error components analysis of linear and nonlinear regression models by maximum likelihood",
author = "J.R. Magnus",
year = "1982",
language = "English",
volume = "19",
pages = "239--285",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2-3",

}

Multivariate error components analysis of linear and nonlinear regression models by maximum likelihood. / Magnus, J.R.

In: Journal of Econometrics, Vol. 19, No. 2-3, 1982, p. 239-285.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Multivariate error components analysis of linear and nonlinear regression models by maximum likelihood

AU - Magnus, J.R.

PY - 1982

Y1 - 1982

M3 - Article

VL - 19

SP - 239

EP - 285

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2-3

ER -